ive just completed my 3rd cycle of capecetabine and having problems with my digestive tract. I keep getting pains in the stomach and churning sensations which can last a few days. It’s really uncomfortable. I’m taking the anti diarrhoea meds but the churning still continues. Has anyone else had the same problems? Does anyone have any suggestions of how to cope with it? I don’t seem to have an appetite which is unusual for me.
kind regards and many thanks
Sorry to hear you are having problems with capecitabine. I was on this treatment a few years ago and also used to get stomach upsets from time to time, although not as often as you have said you do. It might be worth posting the same information on the Xeloda/Capecitabine thread as any current, or previous users of the treatment might be able to help. I do recall when I was on it that it was quite a common problem and seemed to be more noticeable in the ‘week off’. It might also be worth mentioning to your oncologist, a dose reduction might be all that’s needed to stop these side effects?